By Topic

Strict Hurwitz property of polynomials under coefficient perturbation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Y. C. Soh ; Sch. of Electr. & Electron. Eng., Nanyang Technol. Inst., Singapore

A simple procedure for computing the allowable interval coefficient perturbations of a strictly stable polynomial is presented. The amount of computations involved is very little, while the procedure is able to handle the case where the relative uncertainty of the polynomial coefficients are not known. It can also handle the case of linearly dependent parameter uncertainties. The procedure can also be modified to treat the case of simple nonlinear dependent parameter uncertainties. The details of the modified procedure will depend on the nature of the nonlinearity

Published in:

IEEE Transactions on Automatic Control  (Volume:34 ,  Issue: 6 )